# SDR UIEA2020041300742

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,861 hours, 20,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Restraint
- Part number: 22140141
- Condition: Defective
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP( TRANSFER TO MDDR 126988 IAW DDG 21-51-01-01, CAT 'C', DUE DATE 22-APR-2020.  LP 1167020 - M2:  REMOVED AND REPLACED RESTRAIN FLEXIBLE PER AMM 21-51-01. TEST OK, THIS CLEARS MDDR 126988. )
